A note on bilateral semidirect product decompositions of some monoids of order-preserving partial permutations

TitleA note on bilateral semidirect product decompositions of some monoids of order-preserving partial permutations
Publication TypeJournal Article
Year of Publication2016
AuthorsFernandes VH, Quinteiro TM
JournalBull. Korean Math. Soc.
Volume53
Pagination495-506
Abstract

In this note we consider the monoid $PODI_n$ of all monotone partial permutations on $\{1,łdots,n\}$ and its submonoids $DP_n$, $POI_n$ and $ODP_n$ of all partial isometries, of all order-preserving partial permutations and of all order-preserving partial isometries, respectively. We prove that both the monoids $POI_n$ and $ODP_n$ are quotients of bilateral semidirect products of two of their remarkable submonoids, namely of extensive and of co-extensive transformations. Moreover, we show that $PODI_n$ is a quotient of a semidirect product of $POI_n$ and the group $\mathcal{C}_2$ of order two and, analogously, $DP_n$ is a quotient of a semidirect product of $ODP_n$ and $\mathcal{C}_2$.

URLhttp://arxiv.org/abs/1502.06097